Is ASDA Ibuprofen 200mg liquid Capsules Soy Free?
Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Ingredients
each soft gelatine capsule contains ibuprofen 200mg, also contain: ponceau 4r (e124), sorbitol (see leaflet for details)
Explore other diets
Often paired with Soy Free
Similar Products
Bragg Liquid Aminos All Purpose Seasoning All Natural - 16 Fl. Oz.
Silk Vanilla Almond Liquid Coffee Creamer
Silk Sweet & Creamy Almond Liquid Coffee Creamer
COFFEE MATE NATURAL BLISS Almond Milk Vanilla All-Natural Liquid Coffee Creamer 32 fl. oz. Bottle
Nestle Coffee-mate French Vanilla Liquid Coffee Creamer, 32 Oz
Where to buy
ASDA Ibuprofen 200mg liquid Capsules is available at 1 retailer
Asda


